Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 6:28 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 13, 2014, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:05 PM CDT | TSTM WND GST 60 | 2 Nw Tahlequah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS54 KTSA 132328
SVRTSA
OKC001-021-041-097-145-140015-
/O.NEW.KTSA.SV.W.0045.140413T2328Z-140414T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 715 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF WAGONER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...HULBERT...LOST CITY...
LOCUST GROVE...PEGGS...TAHLEQUAH...ROSE...LEACH...ELDON...
SCRAPER...OAKS...TWIN OAKS...PROCTOR...KANSAS...CHRISTIE...NATURAL
FALLS STATE PARK...WEST SILOAM SPRINGS...COLCORD...WATTS...
BALLARD...WESTVILLE AND BARON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3630 9459 3589 9452 3584 9540 3623 9534
TIME...MOT...LOC 2328Z 260DEG 33KT 3604 9521
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
522
WWUS54 KTSA 132342
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN APR 13 2014
OKC145-132353-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
WAGONER OK-
642 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3630 9459 3589 9452 3586 9522 3604 9522
3604 9521 3607 9521 3608 9522 3623 9522
TIME...MOT...LOC 2343Z 260DEG 33KT 3606 9504
$$
OKC001-021-041-097-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-MAYES OK-ADAIR OK-
642 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHEASTERN MAYES...SOUTHERN DELAWARE AND NORTHERN CHEROKEE
COUNTIES UNTIL 715 PM CDT...
AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEGGS...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...ROSE...LEACH...
ELDON...SCRAPER...OAKS...TWIN OAKS...PROCTOR...KANSAS...CHRISTIE...
NATURAL FALLS STATE PARK...WEST SILOAM SPRINGS...COLCORD...WATTS...
BALLARD...WESTVILLE AND BARON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3630 9459 3589 9452 3586 9522 3604 9522
3604 9521 3607 9521 3608 9522 3623 9522
TIME...MOT...LOC 2343Z 260DEG 33KT 3606 9504
HAIL...0.75IN
WIND...60MPH
$$590
WWUS54 KTSA 132358
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT SUN APR 13 2014
OKC097-140008-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
MAYES OK-
658 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3589 9452 3586 9522 3607 9521 3608 9520
3607 9512 3614 9512 3617 9508 3616 9501
3621 9501 3630 9459
TIME...MOT...LOC 2358Z 260DEG 33KT 3628 9459 3589 9501
$$
OKC001-021-041-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
658 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHERN DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL 715 PM
CDT...
AT 653 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLCORD TO 5 MILES SOUTHEAST OF HULBERT...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...NATURAL FALLS
STATE PARK...WEST SILOAM SPRINGS...ELDON...PROCTOR...WATTS...
BALLARD...WESTVILLE...CHRISTIE AND BARON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3589 9452 3586 9522 3607 9521 3608 9520
3607 9512 3614 9512 3617 9508 3616 9501
3621 9501 3630 9459
TIME...MOT...LOC 2358Z 260DEG 33KT 3628 9459 3589 9501
HAIL...0.75IN
WIND...60MPH
$$185
WWUS54 KTSA 140009
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN APR 13 2014
OKC001-021-041-140015-
/O.CON.KTSA.SV.W.0045.000000T0000Z-140414T0015Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
709 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ADAIR...SOUTHEASTERN DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL
715 PM CDT...
AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GENTRY TO TAHLEQUAH...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT REPORTED 60 MPH WIND NEAR THE AIRPORT
JUST OUTSIDE OF TAHLEQUAH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WEST SILOAM SPRINGS...
ELDON...PROCTOR...WATTS...BALLARD...WESTVILLE...CHRISTIE AND BARON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3586 9519 3616 9497 3630 9459 3589 9452
TIME...MOT...LOC 0008Z 260DEG 33KT 3629 9448 3591 9490
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:09 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 13, 4:09 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN APR 13 2014
.DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 50 30 0 0
FSM 46 50 28 61 / 80 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 40 30 0 0
FYV 39 43 24 57 / 80 30 10 0
BYV 40 43 25 56 / 80 40 10 0
MKO 40 47 27 60 / 60 30 10 0
MIO 37 44 26 59 / 50 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 70 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....05
PLATEHazardous weather outlook, Apr 13, 5:04 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014
...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.
WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.
THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 13, 5:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL COLLINSVILLE 36.36N 95.84W
04/13/2014 E1.00 INCH TULSA OK TRAINED SPOTTER
NICKEL TO QUARTER SIZE.
&&
SAASpecial weather statement, Apr 13, 5:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN APR 13 2014
OKZ056>058-063-132315-
CRAIG OK-DELAWARE OK-NOWATA OK-OTTAWA OK-
529 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHERN DELAWARE...SOUTHERN NOWATA AND OTTAWA
AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PICHER TO 4 MILES EAST OF
BLUEJACKET TO 10 MILES SOUTHWEST OF NEW ALLUWE...MOVING EAST AT 50
MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3660 9461 3660 9581 3685 9562
3701 9523 3700 9462
TIME...MOT...LOC 2229Z 270DEG 41KT 3704 9485 3678 9498
3649 9555Local storm report, Apr 13, 5:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 W HECTORVILLE 35.84N 96.00W
04/13/2014 E1.00 INCH OKMULGEE OK STORM CHASER
PEA HAIL. SOME TO QUARTER SIZE.
&&
SAALocal storm report, Apr 13, 5:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL BROKEN ARROW 36.05N 95.79W
04/13/2014 E0.88 INCH TULSA OK TRAINED SPOTTER
71ST AND 129TH.
0538 PM HAIL BROKEN ARROW 36.05N 95.79W
04/13/2014 E0.50 INCH TULSA OK NWS EMPLOYEE
PEA TO DIME SIZE HAIL AT ASPEN AND 41ST.
0440 PM HAIL CLEVELAND 36.31N 96.46W
04/13/2014 E0.88 INCH PAWNEE OK PUBLIC
0521 PM HAIL COLLINSVILLE 36.36N 95.84W
04/13/2014 E0.50 INCH TULSA OK PUBLIC
DIME SIZE HAIL.
&&
AEJSpecial weather statement, Apr 13, 6:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SUN APR 13 2014
OKZ065-066-070-071-132345-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
611 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 611 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF TAFT TO 4 MILES SOUTHWEST OF
CLEARVIEW...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3565 9611 3582 9528 3581 9524 3530 9578
3529 9641
TIME...MOT...LOC 2311Z 269DEG 36KT 3584 9568 3536 9623Local storm report, Apr 13, 6:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 S BEGGS 35.71N 96.07W
04/13/2014 E1.00 INCH OKMULGEE OK PUBLIC
ABOUT QUARTER SIZE HAIL BETWEEN BEGGS AND OKMULGEE.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:29 AM CDT | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 13 hr |
| Apr 13, 3:29 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| Apr 13, 2:32 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 13, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 3:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 13, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 40 min |
| Apr 13, 4:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 13, 4:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 49 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 27 min |
| Apr 13, 5:29 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 43 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 65 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 13, 6:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.